# SDR HALA2018031400100

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 13,114 hours, 2,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE RUNNING EPSU TEST BEFORE SLIDE REPLACEMENT, RECEIVED AN ESCAPE SLIDE LIGHT,  EPSU 11WL DOOR 1 FAULT. RED EXTERIOR LED ALSO CAME ON DURING TEST OF EPSU.   REMOVED & REPLACED THE L1  DOOR SLIDE IAW AMDS 2561-9403.  SAFETY PINS REMOVED AND STOWED. DOOR ARMED. TROUBLESHOT IAW TSM 25-62-00-810-825-A. OPS CHECKED GOOD. FAULTS DISAPPEARED. OK FOR SERVICE.
